MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT DRIVE; COMMODE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT DRIVE; COMMODE
Model Number 11148-4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 07/20/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(6) healthcare is the initial importer of the device which is a commode.We are still awaiting return of the device for evaluation.According to daughter, her mother fell while using the device in the evening.She had a laceration in the back of her head from the fall.They took her to the hospital to have her checked out.Per daughter, the front right leg on the commode is longer than the left leg.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong, 52841 4
CH  528414
MDR Report Key9158354
Report Number2438477-2019-00066
Device Sequence Number2622806
Product Code ILS
UDI-Device Identifier50822383222030
UDI-Public50822383222030
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2019
Report Date (Section F) 10/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11148-4
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2019
Device Age22 MO
Event Location Nursing Home
Date Report to Manufacturer10/04/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Date Report Sent to FDA10/04/2019